# SDR TWAA9906001

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY EGRESS LIGHTS WIRING WAS EXPOSED AND LIFTING FROM THE FLOOR.  REPLACED THE LAMP AND COVER AT ROWS 2, 22, 25, 29, AND 32.  CHECK-C 11-18-98 STL.
